MAUDE Adverse Event Report: COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; KOH-EFFICIENT,RUMI,3.0CM

COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; KOH-EFFICIENT,RUMI,3.0CM
Model Number KC-RUMI-30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on medwatch mw5149899 that the patient sustained a serious injury of an unknown nature during an unknown procedure on (b)(6) 2023.Patient retained foreign object after an alleged product malfunction that required intervention.No contact information provided.No additional information is available.(b)(4).
 
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional information is available.
 
Additional Manufacturer Narrative
Distribution history the complaint product was manufactured at csi on 09/26/23 under work order (b)(4).Manufacturing record review dhr - 339708 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review incoming inspection record review not applicable to this product.Service history record service history record not applicable to this product.Historical complaint review a review of the 2-year complaint history did not show similar reported complaint condition.Product receipt the complaint product has not been returned to cooper surgical.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to cooper surgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation of the complaint product could not be completed as the complaint product has not been returned to cooper surgical.If the unit/product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause no definitive root cause for this issue could be reliably determined at this time, since the product was not returned for investigation nor verification.With the information provided, a root cause analysis cannot be definitively performed.As a way of improving the manufacturing process, csi stafford has implemented 100% in process inspection of the product via bend testing and pull testing, followed by an aql qc inspection requiring the that the units also pass a bend and pull test.Cooper surgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the root cause cannot be reliably determined with the information provided.

Brand Name
RUMI II KOH-EFFICIENT
Common Device Name
KOH-EFFICIENT,RUMI,3.0CM
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key18631014
Report Number1216677-2024-00002
Device Sequence Number8041899
Product Code HEW
UDI-Device Identifier00888937015072
UDI-Public(01)00888937015072
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2026
Device Model NumberKC-RUMI-30
Device Catalogue NumberKC-RUMI-30
Device Lot Number339708
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown